# SDR UALA2013071805056

- Difficulty date: July 12, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 68,778 hours, 25,122 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE HOUR PRIOR TO LANDING, POSSIBLE ELECTRICAL ODOR IN THE COCKPIT.  FUMES WERE STRONGER AFTER LANDING.  TROUBLE SHOOTING FOUND FWD EQUIP COOLING FAN NR 1 WITH TRIPPED CIRCUIT BREAKER.  WOULD NOT RESET. FAN SMELLED LIKE BURNED ELECTRICAL.  R & R RT CIRCULATING FAN AND FILTER IAW MM, OPS CHECKED GOOD.
